Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Nonsingular quadratic differential equations in the plane

Authors: M. I. T. Camacho and C. F. B. Palmeira
Journal: Trans. Amer. Math. Soc. 301 (1987), 845-859
MSC: Primary 58F18; Secondary 34C35
Erratum: Trans. Amer. Math. Soc. 307 (1988), 431.
MathSciNet review: 882718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of determining the number of inseparable leaves of nonsingular polynomial differential equations of degree two. As a corollary of a classification theorem for the foliation defined by these equations, we prove that this number is at most 2.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F18, 34C35

Retrieve articles in all journals with MSC: 58F18, 34C35

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society